# SDR R61A201607180415

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 1,032 hours, 692 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 70253651904
- Part serial: 1508A987
- Condition: Inoperative
- Part time: 1,032 hours, 692 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLIGHT CREW RECEIVED AN AFT CARGO SMOKE MESSAGE.  CREW RAN QRH, DISCHARGED CARGO FIRE BOTTLES, DECLARED AN EMERGENCY AND RETURNED TO PIT WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R GENERATOR INOPERATIVE IN MAU 3 IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
